# SDR DALA2022070604715

- Difficulty date: June 29, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N390DN
- Make and model: Airbus A321-211
- Aircraft serial: 9066
- Aircraft time: 8,825 hours, 3,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MON, 30 L/L, 8116638;DENT;ABOVE L1 FWD EDGE; 3090;LARGE DENT / CREASE JUST ABOVE FWD EDGE OF L1 DOOR ON UPPER FUSELAGE SKIN FOA. REPAIRED DENT ON EXTERIOR FUSELAGE SKIN AT FR11 APPROX. 30" ABOVE L3 COCKPIT WINDOW IAW A321 SRM 53-11-11-300-041. REPAIR IS CAT B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 60,000 FC OR 120,000 FH WHICHEVER OCCURS FIRST. SUBSEQUENT INSPECTIONS AT INTERVALS: TBD IN CASE OF AIRCRAFT LIFE EXTENSION MORE THAN 60,000 FC/120,000 FH, WHICHEVER OCCURS FIRST. INSPECTION METHOD: TBD IN CASE OF AIRCRAFT LIFE EXTENSION MORE THAN 60,000 FC/120,000 FH, WHICHEVER OCCURS FIRST PER A321 SRM 53-11-11-205-037 TABLE 001. (LP# 2298919)
